The 6th Workshop of the LHC Higgs Cross Section Working Group

Europe/Zurich
222/R-001 (CERN)

222/R-001

CERN

41
Show room on map
Participants
  • Ajay Kumar
  • Albert De Roeck
  • Alberto Guffanti
  • Alessandro Vicini
  • Alexander Mueck
  • Andre David
  • Ansgar Denner
  • Babis Anastasiou
  • Bennie Ward
  • Bill Murray
  • Bolognesi Sara
  • Bruce Mellado
  • Chiara Mariotti
  • christophe grojean
  • Constantinos Melachrinos
  • Daniel de Florian
  • Daniela Rebuzzi
  • Doreen Wackeroth
  • Eilam Gross
  • Elisabetta Pianori
  • Emanuele Angelo Bagnaschi
  • Ernst Trojan
  • Frank Tackmann
  • Gabriella Sciolla
  • Garoe Gonzalez Parra
  • Giacinto Piacquadio
  • Giovanni Petrucciani
  • Giuseppe Degrassi
  • Heidi Rzehak
  • Hendrik Mantler
  • Ivica Puljak
  • Joost Vossebeld
  • Joseph David Price
  • Juan Rojo
  • Krisztian Peters
  • lanhoa trinh
  • Lashkar Kashif
  • Laura Reina
  • Marcello Mannelli
  • Marco Bonvini
  • Marco Pieri
  • Marco Zaro
  • Margarete Muehlleitner
  • Marius Wiesemann
  • Markus Klute
  • Markus Schumacher
  • Marta Felcini
  • Massimiliano Grazzini
  • Michael Duehrssen-Debling
  • Michael Spira
  • Monica Vazquez Acosta
  • Nikolaos Rompotis
  • Nikolas Kauer
  • Paolo Francavilla
  • Pietro Slavich
  • Reisaburo Tanaka
  • Ricardo Goncalo
  • Robert Harlander
  • Robert Thorne
  • Sara Diglio
  • Stefan Dittmaier
  • Stefano Forte
  • Stefano Zambito
  • Sven Heinemeyer
  • Tania Robens
  • Terrance Figy
  • Trevor Vickey
  • Valeria Prosperi
  • vittorio del duca
  • Yanyan Gao
  • Zinonas Zinonos
    • 9:00 AM 12:00 PM
      Introducton 222/R-001

      222/R-001

      CERN

      41
      Show room on map
      Convener: Chiara Mariotti (Torino)
      • 9:00 AM
        Welcome and Introduction 20m
        Speaker: Sven Heinemeyer (CSIC, Santander)
        Slides
      • 9:20 AM
        LHC Accelerator Prospects 40m
        Speaker: Mike Lamont (CERN)
        Slides
      • 10:00 AM
        Coffee Break 20m
      • 10:20 AM
        Prospects for Higgs Search in 2012 1h 40m
        • SM Higgs searches in ATLAS and CMS and prospects for the 2012 data taking 50m
          Speaker: Marco Pieri (Univ. of California San Diego)
          Slides
        • Searches for BSM Higgs in ATLAS and CMS and prospects for the 2012 run 50m
          Speaker: Nikolaos Rompotis (University of Washington)
          Slides
    • 12:00 PM 2:00 PM
      Lunch Break 2h 222/R-001

      222/R-001

      CERN

      41
      Show room on map
    • 2:00 PM 4:00 PM
      SM Higgs Productions Plan and 8TeV Results 222/R-001

      222/R-001

      CERN

      41
      Show room on map
      Convener: Reisaburo Tanaka (LAL)
      • 2:00 PM
        ggF 30m
        Speaker: Daniel de Florian (Universidad de Buenos Aires)
        Slides
      • 2:30 PM
        VBF 30m
        Speaker: Daniela Rebuzzi (INFN Pavia and Pavia University)
        Slides
      • 3:00 PM
        WH/ZH 30m
        Speaker: Giancarlo Ferrera (University of Milan)
        Slides
      • 3:30 PM
        ttH 30m
        Speaker: Laura Reina (Florida State University)
        Slides
    • 4:00 PM 4:30 PM
      Coffee Break 30m 222/R-001

      222/R-001

      CERN

      41
      Show room on map
    • 4:30 PM 6:30 PM
      Light Mass Higgs Plan 222/R-001

      222/R-001

      CERN

      41
      Show room on map
      Convener: Sven Heinemeyer (CSIC, Santander)
      • 4:30 PM
        Tensor structure 45m
        • Introduction 10m
          Speaker: Markus Schumacher (Albert-Ludwigs-Universitaet Freiburg)
          Slides
        • Generation of Spin/CP states in Gluon Fusion 10m
          Speaker: Nhan Viet Tran (Fermi National Accelerator Lab.)
          Slides
        • Generation of Spin/CP states in Higgs Production + 2 Jets 10m
          Speaker: Dieter Zeppenfeld (Karlsruhe University)
          Slides
      • 5:15 PM
        Mass and scalar couplings 30m
        • EXP side 15m
          Speaker: Andre Tinoco Mendes (LIP)
          Slides
        • TH side 15m
          Speaker: Christophe Grojean (CERN)
          Slides
      • 5:45 PM
        Discussion 45m
    • 7:00 PM 10:00 PM
      Workshop Dinner 3h Bergerie de Baisenaz, 500 Chemin Baizenas, 01710 Thoiry

      Bergerie de Baisenaz, 500 Chemin Baizenas, 01710 Thoiry

    • 9:00 AM 10:00 AM
      MSSM Higgs Production Plan and 8TeV Results 222/R-001

      222/R-001

      CERN

      41
      Show room on map
      Convener: Chiara Mariotti (Torino)
      • 9:00 AM
        MSSM Neutral and Charged Higgs 1h
        • MSSM Neutral and Charged Higgs Results 30m
          Speaker: Michael Spira (PSI)
          Slides
        • Discussions 30m
    • 10:00 AM 10:30 AM
      Coffee Break 30m 222/R-001

      222/R-001

      CERN

      41
      Show room on map
    • 10:30 AM 12:00 PM
      BSM and Heavy Higgs Plan 222/R-001

      222/R-001

      CERN

      41
      Show room on map
      Convener: Reisaburo Tanaka (LAL)
      • 10:30 AM
        BSM Physics Review 30m
        • BSM Higgs Searches at LHC 10m
          Speaker: Krisztian Peters (CERN)
          Slides
        • BSM Theory Overview 20m
          Speaker: Christophe Grojean (CERN)
          Slides
      • 11:00 AM
        Heavy Higgs status and plans 30m
        Speakers: Sara Bolognesi (Johns Hopkins University) , Sara Diglio (University of Melbourne)
        Slides
      • 11:30 AM
        Discussions 30m
    • 12:00 PM 2:00 PM
      Lunch Break 2h 222/R-001

      222/R-001

      CERN

      41
      Show room on map
    • 2:00 PM 3:30 PM
      Common Issues - I 222/R-001

      222/R-001

      CERN

      41
      Show room on map
      Convener: Sven Heinemeyer (CSIC, Santander)
      • 2:00 PM
        Branching Ratios 30m
        • SM and MSSM branching ratios 20m
          Speaker: Alexander Muck (RWTH Aachen)
          Slides
        • Discussions 10m
      • 2:30 PM
        Jets 1h
        • Theory Overview 20m
          Speaker: Frank Tackmann (DESY)
          Slides
        • Experimental Issues on Jets in Higgs Seach 20m
          Speaker: Bruce Mellado (University of Wisconsin)
          Slides
        • Discussions 20m
    • 3:30 PM 4:00 PM
      Coffee Break 30m 222/R-001

      222/R-001

      CERN

      41
      Show room on map
    • 4:00 PM 5:10 PM
      Common Issues - II and Summary 222/R-001

      222/R-001

      CERN

      41
      Show room on map
      Convener: Reisaburo Tanaka (LAL)
      • 4:00 PM
        PDF 30m
        • Progress in PDF predictions 20m
          Speaker: Robert Thorne (University College London)
          Slides
        • Discussions 10m
      • 4:30 PM
        NLO MC 20m
        • H+1/2-jets and heavy Higgs in POWHEG 15m
          Speaker: Paolo Nason (Univ. degli Studi Milano-Bicocca)
          Slides
        • Discussions 5m
      • 4:50 PM
        Concluding Remarks 20m
        Speaker: Chiara Mariotti (Torino)
        Slides